I Hav Migraine Left Side Hear Ache From 2 Yrs.......now I Often Take Migranil Tablet........
Originally asked by Community Member sahana.s
I Hav Migraine Left Side Hear Ache From 2 Yrs…now I Often Take Migranil Tablet…
i get vomitting also i dont hav mood to do any activity…
Do you mean you’ve had a migraine for two years? Anyone who has three or more Migraines a month needs to be talking with their doctor about prevention. There’s growing evidence that Migraine is a progressive brain disease. A recent study showed that Migraines can cause brain damage, and that people with three or more Migraines a month are more susceptible to this damage. For more information, see Is Migraine a Progressive Brain Disease?, Yes, Migraines Can Cause Brain Damage, and Migraine with Aura Linked to Late-Life Brain Lesions.
When you say you take migranal often, how frequently do you mean? Another problem in addition to Migraine may be medication overused headache. Let me explain. You see taking Migraine abortive meds such as the triptans or ergotamines (like migranal) or any kind of pain medication – prescription or over-the-counter – more than two or three days a week can make matters worse by causing medication overuse headache (MOH), aka rebound. See Medication Overuse Headache - When the Remedy Backfires for more information on this.
It’s really important to get an accurate diagnosis. This will help simplify matters and make it easier for you to get information and treatment, doctors usually go by the gold standard for diagnosis, the International Headache Society’s International Classification of Headache Disorders, 2nd Edition (ICHD-II). You can read more about the importance of a correct diagnosis in The Type of Migraine Does Matter.
I hope this helps,
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition.
Answered by: Nancy Harris Bonk